Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 3, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Sep 26, 2007, 4:46 PM CDT for Cleveland County, Jefferson County, Arkansas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2007, 4:46 PM CDT (21:46 UTC)
- Expired
- Sep 26, 2007, 6:45 PM CDT
- In force
- 119 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Cleveland County, AR, Jefferson County, AR
The radar
The Little Rock radar (KLZK), 86 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1481 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:01 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Sep 26, 2:01 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 201 PM CDT WED SEP 26 2007 .DISCUSSION... MAIN CONCERNS EARLY IN THE FORECAST CYCLE ARE CHANCES OF RAIN...& ANY LOCALIZED FLOODING CONCERNS...THEN TEMPERATURE FORECAST. SURFACE FRONT LIES NEAR A KFSM TO KPOF LINE...& WELL DEPICTED IN WIND DIRECTIONS & THETA-E GRADIENT. 70+ DEWPOINT AIR SOUTH OF BOUNDARY...WHILE 60 DEGREE AIR NORTH OF BOUNDARY. SCATTERED SHOWERS & THUNDERSTORMS TODAY HAVE BEEN ALONG THE BOUNDARY & WITH A SHORTWAVE MOVING INTO WEST AR. THE AREA OVER WEST AR ASSOCIATED WITH THE SHORTWAVE CONTINUES TO SHOW A GRADUALLY WEAKENING AS IT MOVES EAST...BUT WILL HAVE A GOOD COVERAGE ACROSS CENTRAL AR. HAVE UPDATED FORECAST TO LIKELY IN THIS EXPECTED AREA. REST OF STATE CHANCE CAT. CIRRUS BLOW-OFF HAS FILTERED OVER THE STATE & HELPING KEEP TEMPS DOWN A FEW DEGREES. ISOLATED HEAVY RAIN THREAT WILL CONTINUE INTO THE EVENING...WITH HIGH PRECIP WATER VALUES. && .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT THIS EVENING...THE CONVECTION OVER WEST AR ASSOCIATED WITH THE SHORTWAVE WILL CONTINUE EAST...WHILE THE BOUNDARY WILL SLOWLY DRIFT SOUTHEAST OVERNIGHT. WILL KEEP A CHANCE OF SCATTERED SHOWERS & THUNDERSTORMS ALONG THE BOUNDARY AS IT DRIFTS SOUTHEAST. MODELS A BIT DIFFERENT IN THEIR LOCATION OF THE BOUNDARY...BUT PREFER THE GFS WITH THE BOUNDARY NEAR KPBF TO KLLQ AT 12Z THURSDAY...WITH A CHANCE OF ISOLATED CONVECTION WITH THE BOUNDARY. GRADUAL DRYING BEHIND THE FRONT THROUGH THURSDAY FROM NW TO SE AR...WITH MOST OF ANY PRECIP PUSHING SE OUT OF THE STATE BY THURSDAY AFTERNOON. HAVE KEPT SMALL CHANCE THURSDAY MORNING ALONG FRONT. A NW-N WIND FLOW BEHIND THE FRONT AS THE SURFACE RIDGE BUILDS IN FROM THE NW. THEN DRY THROUGH SATURDAY...AS THE SURFACE HIGH HOLDS OVER THE AREA. IT WILL GRADUALLY MOVE EAST...ALLOWING A RETURN FLOW ON SUNDAY...AS A SLIGHT CHANCE IS BACK IN THE FORECAST WITH A FRONT APPROACHING FORM THE NORTHWEST LATE SUNDAY. AS THE UPPER TROUGH PUSHES EAST THURSDAY...THE UPPER RIDGE BUILDS OVER THE SOUTHERN PLAINS. TEMPS START COOL THURSDAY...THEN A GRADUAL WARM UP INTO THE WEEKEND. && .LONG TERM...MONDAY THROUGH WEDNESDAY WEAK FRONT MOVING THROUGH LATE SUNDAY INTO MONDAY. HOWEVER...NO PRECIP ASSOCIATED WITH THIS FRONTAL PASSAGE...WITH ONLY AN INCREASE IN CLOUD COVER NOTED. GUIDANCE IS TRYING TO SHOW ANOTHER FRONT APPROACHING TUESDAY...BUT THERE ARE DIFFERENCES BETWEEN MODEL SOLUTIONS. FOR NOW...DO NOT MENTION PRECIP...BUT DID INCREASE CLOUD COVER. TEMPERATURES THROUGH THE EXTENDED WILL BE ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 62 82 57 83 / 60 10 05 05 CAMDEN AR 67 87 61 87 / 50 20 05 05 HARRISON AR 59 81 53 83 / 60 10 05 05 HOT SPRINGS AR 64 85 59 85 / 60 10 05 05 LITTLE ROCK AR 64 85 59 85 / 60 10 05 05 MONTICELLO AR 67 87 61 87 / 50 20 05 05 MOUNT IDA AR 62 84 58 85 / 60 10 05 05 MOUNTAIN HOME AR 60 81 53 83 / 60 10 05 05 NEWPORT AR 63 83 58 84 / 50 10 05 05 PINE BLUFF AR 66 86 60 86 / 50 20 05 05 RUSSELLVILLE AR 61 83 57 84 / 60 10 05 05 SEARCY AR 64 84 58 84 / 50 10 05 05 STUTTGART AR 66 85 60 85 / 50 10 05 05 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...58
Hazardous weather outlook, Sep 26, 5:00 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED SEP 26 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED SEP 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WARM...MOIST...AND UNSTABLE ATMOSPHERE CONTINUES OVER ARKANSAS AND WILL AGAIN PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS ARKANSAS TODAY AND TONIGHT. THESE THUNDERSTORMS ARE ANTICIPATED TO REMAIN BELOW SEVERE LIMITS...BUT SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...THE CHANCE OF PRECIPITATION WILL BECOME LESS. DRIER AIR WILL MOVE INTO THE AREA LATE THURSDAY AND REMAIN OVER THE AREA THROUGH SATURDAY. A COLD FRONT WILL APPROACH SUNDAY AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. MONDAY AND TUESDAY WILL BE DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 38
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 3:45 PM CDT | Flash Flood Warning | LZK | Ouachita | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.